# SDR SIMA20141011001

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 30,690 hours, 21,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH67031811
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN 670BA-53-040 REVISION C FOUND PAX DOOR LINTEL AT STRINGER 3L CRACKED.  REPAIRED DAMAGE IAW EO CL600-ZC10-53-L02B73, NON-CONFORMANCE REPORT NCR-CR-53-043 & EO 670-63-21-4B3.
